MAUDE Adverse Event Report: BERLIN HEART GMBH BLOOD PUMP PU VALVES 25 ML, IN/OUT Ø9 MM; VENTRICULAR ASSIST DEVICE

BERLIN HEART GMBH BLOOD PUMP PU VALVES 25 ML, IN/OUT Ø9 MM; VENTRICULAR ASSIST DEVICE
Model Number P25P-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemolysis (1886)
Date of Event 02/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Berlin heart gmbh was informed by the distributor that a patient being supported with the excor pediatric vad system had developed hemolysis.The patient was switched from the excor blood pump to a centrifugal pump on 2024-02-13.The patient continues to use the excor cannula.According to the updated information form 2024-02-19, the patient was stable with decreasing hemolysis.
 
Additional Manufacturer Narrative
The excor blood pump, s/n, (b)(6) was in use on the patient from 2024-01-10 until the removal of the excor pump on 2024-02-13 for 34 days.We have reviewed the production records of the excor blood pump, s/n (b)(6), this pump was produced according to our specification.

Brand Name
BLOOD PUMP PU VALVES 25 ML, IN/OUT Ø9 MM
Common Device Name
VENTRICULAR ASSIST DEVICE
Manufacturer (Section D)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM  12247
Manufacturer (Section G)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM   12247
Manufacturer Contact
dudley rajapaksa
9391 grogan's mill road
suite a-6
the woodlands, TX 77380
2818639706
MDR Report Key18880806
Report Number3004582654-2024-00017
Device Sequence Number12734198
Product Code DSQ
UDI-Device Identifier04260090040119
UDI-Public04260090040119
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P160035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberP25P-001
Device Catalogue NumberP25P-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2024
Initial Report FDA Received Date03/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age10 MO
Patient SexFemale
Patient Weight7 KG